# SDR CA090402005

- Difficulty date: March 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 38 hours
- Engine: Pwa PW206B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Damper
- Part number: L633M2010108
- Condition: Leaking
- Location: Transmission
- Part time: 73 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) 3 OF 4  Z-ARIS DAMPERS FOUND LEAKING GLYCOL AND WARNING PIN RECESSED INDICATING FAILURE. ALL 4 Z-ARIS DAMPERS CHANGED.
